# SDR IPXA2022082985694

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757
- Aircraft serial: 25473
- Aircraft time: 38,963 hours, 22,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 146N836149
- Condition: None
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN DECK SIDE VERTICAL RESTRAINT ZEE DAMAGE REPAIR AT POS 15RMANUFACTURED NEW FLOOR PANEL IAW E.O. B757-5320-9692-K
